# SDR PLGA413951

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BE
- Make and model: Beech 1900C
- Aircraft serial: UB48
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Sungear
- Part number: 310076701
- Condition: Sheared
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C, D

## Discrepancy

PVD - ON TAKEOFF ROLL, THE LT ENGINE EXPERIENCED A LOSS OF POWER AND OIL PRESSURE.  THE TAKEOFF WAS ABORTED, ENGINE WAS SHUTDOWN AND ACFT RETURNED TO GATE.  INITIAL ON SITE INVESTIGATION REVEALED LOSS OF POWER TURBINE BLADES, PUNCTURED EXHAUST DUCTS AND DEBRIS IN EXHAUST AREA.  INSPECTION OF MAIN ENGINE OIL FILTER REVEALED HEAVY METAL PARTICLE CONTAMINATION.  COMPLETE ENGINE CHANGE OUT WAS ACCOMPLISHED ON SITE, WITH FAILED ENGINE AND PROPELLER RETURNED TO PSM.  ENGINE TO BE DIRECTED TO O/H FACILITY FOR FURTHER INVESTIGATION.  S/D - THE POWERPLANT REFERENCE ABOVE EXPERIENCED A POWER SECTION FAILURE OF THE SUNGEAR.  (Z)
